MAUDE Adverse Event Report: CENTURION; PORT ACCESS TRAY

CENTURION; PORT ACCESS TRAY
Catalog Number DT19365
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 10/22, "one of our patients was receiving a chemotherapy infusion.The chemotherapy was initiated and after a few minutes the patient noted her shirt was wet.Another rn and myself went to patient's chairside and stopped the infusion and noticed the connection at the clave and the iv tubing became unthreaded and was dripping chemotherapy onto the patient.Our md was notified and after further investigation by the rn and pharmacist it was determined the patient may only have had about 5 ccs of actual chemotherapy wasted, so our md just ordered the rns to give the patient the remainder of the dose".The facility stated that after the "incident occurred the chemotherapy was stopped, the md was notified, the pharmacist was notified, and the patient was brought to the bathroom to change her shirt and wash her hands.A different brand of clave was attached to the safe step huber needle".The facility continued to state that there was "no serious injury identified.The patient was called the next day by this rn and was "doing good" per patient report".The device that was used is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 10/22, "one of our patients was receiving a chemotherapy infusion.The chemotherapy was initiated and after a few minutes the patient noted her shirt was wet.

Common Device Name
PORT ACCESS TRAY
Manufacturer (Section D)
CENTURION
tri-state de mexico
s. de r.l. de c.v
mexicali, baja california 21397 ,
MX  21397,
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20750463
Report Number3004519921-2024-00044
Device Sequence Number4399680
Product Code OXQ
UDI-Device Identifier10653160280309
UDI-Public10653160280309
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDT19365
Device Lot Number2024070590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown